# SDR REXA2024102801045

- Difficulty date: February 7, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT DRAG ANGLE IS CRACKED. REMOVED AND REPLACED RH AFT VERTICAL STAB DRAG ANGLE PN: AV670-21186-004 IAW CRJ900 SRM TASKS 51-40-11-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01, AND 51-23-00-001-001-A01.
